# SDR 97FDEA00074

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516308
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0707 021.  WHILE WORKING NR 0083, FOUND CRACKED SHEAR TIE AT BS 278, STR 26 LT.  CRACKED SHEAR TIE AT BS 278.  STRINGER 26 LT FABRICATED NEW SHEAR TIE AND INSTALLED I.A.W. FED-EX SRM 53-10-4.
